sedentary

(redirected from sedentarily)
Also found in: Dictionary, Thesaurus, Encyclopedia.

sedentary

 [sed´en-tar″e]
of inactive habits; pertaining to a sitting posture.
Miller-Keane Encyclopedia and Dictionary of Medicine, Nursing, and Allied Health, Seventh Edition. © 2003 by Saunders, an imprint of Elsevier, Inc. All rights reserved.

sedentary

(sĕd′n-tĕr′ē)
adj.
1. Characterized by or requiring much sitting: a sedentary job.
2. Accustomed to sitting or to taking little exercise.
3. Attached or rooted; sessile: sedentary marine organisms.

sed′en·tar′i·ly (-târ′ə-lē) adv.
sed′en·tar′i·ness n.
The American Heritage® Medical Dictionary Copyright © 2007, 2004 by Houghton Mifflin Company. Published by Houghton Mifflin Company. All rights reserved.

sedentary

(of animals) attached to the substrate and not moving along it.
Collins Dictionary of Biology, 3rd ed. © W. G. Hale, V. A. Saunders, J. P. Margham 2005

Patient discussion about sedentary

Q. Which of the diseases are possible outcome of inactivity? what may be the good effect of activity and adverse effect of inactivity on the person’s health. Which of the diseases are possible outcome of inactivity?

A. being lazy affect every aspect and every system in our body. from the central nervous system to kidney and urinary system. obesity is caused most of the times due to laziness, and that leads to heart, musculo-skeletal problems and even cancer.

Q. Can prolonged inactivity increase lithium levels? Have noted increased tremors, blurred vision, poor coordination and muscle weakness.

A. BeansMom - what you describe does sounds like an overdose of lithium! this is an emergency and you should go to a hospital! drink more fluids and go o the hospital!
i'm not sure what you mean about inactivity, you mean physical activity? i know that if you change the amount of salt in your diet that can cause change of lithium amount in your blood.

More discussions about sedentary
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.